Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My grandfather uses antiviral herbs. He says it is excellent for preventing virus infections. However, I am worried whether these herbs can have some side effects. Do you know anything about this? I will be happy to hear something more about it. Thank you for all your help. Bye!

Loading...

Hello, there. All herbs are made of various chemicals and compounds that have some role in our body. If they are not used in a proper way or dose, there will be side effects. They can even show interactions with other prescription drugs. For instance, if Echinacea is used for more than 8 weeks, it will show hepatotoxicity (toxicity towards liver). Therefore, it must not be combined with other hepatotoxic drugs such as methotrexate, amiodarone or ketoconazole. Even garlic can show certain side effects. Those are burning of the mouth, throat or stomach, nausea or vomiting, sweating, eczema, etc. It is better to consult a pharmacist or a herbalist before starting to use them. I hope everything will be all right. Bye!
Reply

Loading...